# SDR DALA2023112809757

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN (2 EA) AFT UPPER SIDE BEAM 5, STA Y 425 APROX FWD UPPER SIDE STA Y 389 APROX (HINGE DOOR) AT FWD CARGO DOOR. SUMMARY OF NRC 00137: PAN AFT UPPER SIDE BEAM 5, STA Y 425 APROX FWD UPPER SIDE STA Y 389 APROX (HINGE DOOR) AT FWD CARGO DOOR WAS REPAIRED PER ERA 612903-14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 612903-14 REV 4. ASSOCIATED ER/A 14-612903 ADDED FOR AC 9533. (LP #0084360)
